# SDR AALA980017

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PASSENGER SEAT 26A/B FOUND INOPERATIVE.  RECONNECTED LOOSE EMERGENCY EXIT LIGHT CONNECTOR AT PASSENGER SEAT 26A/B.  SYSTEM FOUND CHECKED, NORMAL OPERATION.  (X)
